# SDR ASAA2016031615966

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 11,927 hours, 3,872 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: CA24301
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING NR 1 ENGINE FIRE DETECTOR LOOP FOUND MW0325 WIRE HARNESS DAMAGED. ACFT GROUNDED.  R & R MW0325 HARNESS IAW AMM REF 26-11-02.  OPS CHECKS GOOD.
